# SDR SWAA2025012979883

- Difficulty date: December 20, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY THRESHOLD BS 807 TO 847 RBL26 HAS SEVERAL SPOTS WITH CORROSION (MARKED).<[01] REMOVED AND REPLACED ACB THRESHOLD WEB AT BS 794.25 TO BS847 IAW SRM 51-40-02 AND DWG 146A8340 ID:0024 REV: A.; [02] VERIFIED CORRECTIVE ACTION COMPLETE.
